# SDR CALA2023090402682

- Difficulty date: June 16, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 112,391 hours, 11,559 cycles
- System (JASC): 2700 · Flight Control System
- Part: Hinge
- Part number: 113W93316
- Condition: Broken
- Location: #6 Canoe Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RIGHT WING EXTERNAL INSPECTIONS {B777-06-3-7157} -  MISSING AERODYNAMIC SEAL ON #6 AFT CANOE FAIRING.  SEE PHOTO. CORRECTION. SEAL/HINGE MISSING ON #6 CANOE FAIRING.  SEE PHOTO REMOVED AND REPLACED HINGE AND SEAL ASSY P/N: 25-5726-3-0118 REF. SRM 51-40-02. PARTS USED:  25-5726-3-0118,QTY :1
